皮肤科医生读报:指纹消失

1 星2 星3 星4 星5 星 (觉着不错就5星评价哦)

一65岁女性乳腺癌Ⅳ期患者在银行交易时不能授权,因为系统无法辨认的指纹(图A)。3月来该患者因三阴性乳腺癌(即雌激素受体,孕激素受体和人表皮生长因子受体2缺失的一种乳腺癌)接受卡培他滨和贝伐单抗治疗。在第一个化疗期间,出现1级手-足综合症(掌跖红肿),但是通过局部治疗症状后消失。手-足综合症是某些化疗药物的副作用,以手掌和足部的红肿疼痛为特征。经过第三个化疗疗程,手-足综合症症状加重,并且出现自我护理活动受限。PET-CT示乳腺癌的肺转移减少了50%,患者终止了卡培他滨的治疗,之后又维持在小剂量的治疗水平。患者没有出现更严重的毒副作用,但拇指指纹(图B)和手指指纹(图C)消失了。我们给他提供了一封关于指纹消失的说明信,指出乳腺癌的化疗是造成指纹消失的原因。

皮肤科医生读报:指纹消失

Loss of Fingerprints

A 65-year-old woman with stage IV breast cancer presented after being denied authorization to perform a banking transaction because her fingerprints were unrecognizable (Panel A). For 3 months, she had undergone treatment for triple-negative breast cancer (a tumor characterized by the lack of expression of estrogen receptor, progesterone receptor, and human epidermal growth factor receptor type 2 [HER2]) with capecitabine and bevacizumab. During the first cycle, grade 1 of the hand–foot syndrome (palmar–plantar erythrodysesthesia) developed and was successfully treated with topical agents. The hand–foot syndrome is a side effect of certain chemotherapeutic agents that is characterized by redness, swelling, and pain on the palms of the hands or soles of the feet. After the third cycle of chemotherapy, the symptoms worsened, with limitation of self-care activities. Positron-emission tomography–computed tomography revealed a 50% reduction in metabolic activity of the lung metastases; capecitabine administration was delayed and subsequently continued at a reduced dose. The patient had no further acute toxic effects, but the fingerprints of her thumb (Panel B) and fingers (Panel C) were erased. We provided her with a letter explaining that the chemotherapy was responsible for her lack of fingerprints.

原文:http://www.nejm.org/doi/full/10.1056/NEJMicm1409635

本博客文章如未特别说明,皆默认采用署名-相同方式共享 4.0 国际协议

相关文章

发表评论

电子邮件地址不会被公开。